# SDR DALA2016030901770

- Difficulty date: March 8, 2016
- Submitted: March 9, 2016
- Operation: Air carrier
- Aircraft: N893AT
- Make and model: Boeing 717-200
- Aircraft serial: 55045
- Aircraft time: 32,380 hours, 21,737 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 674-696
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER WING BOX UPPER SKIN IS CORRODED IN SEVERAL LOCATIONS AROUND FASTENER HEADS BETWEEN STA 674 THROUGH 696, RBL 43 THROUGH RBL 59, VIEW FROM UNDER CABIN FLOOR BOARDS.  REPAIRED CENTER WING BOX UPPER SKIN BS 674 THROUGH 696, RBL 43 THROUGH RBL 59 IAW PRI 540753-14, REV 0-REV 2 AND ER/A 540753-14, REV ORIGINAL ASSOCIATED ER/A 14-540753, ADDED FOR AC 9553.
